Abstract

Fix a rank one valuation ν centered at a smooth point x on an algebraic variety over a field of characteristic zero. Assume that ν is Abhyankar, that is, that its rational rank plus its transcendence degree equal the dimension of the variety. Let am denote the ideal of elements in the local ring of x whose valuations are at least m. Our main theorem is that there exists k > 0 such that amn is contained in (am-k)n for all m and n. This can be viewed as a greatly strengthened form of Izumi's Theorem for Abhyankar valuations centered on smooth complex varieties. The proof uses the theory of asymptotic multiplier ideals.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 409-440
Launched on MUSE
2003-03-26
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.